# SDR DLM11011357

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 36,539 hours, 4,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3965202
- Part serial: 582
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT OF ATL NR 1 PACK RUNNING ABOUT 40 DEGREES C HOTTER THAN PACKS 2 AND 3.  NR 1 PACK WAS CYCLING ON AND OFF WITH A FLOW LIGHT.  WENT TO MANUAL AND SECURED NR 1 PACK.  CFDS FAULTS NR 1 PACK FLOW CONTROL VALVE.  REPLACED SAME.  LEAK AND OPS CHECK OK.  RAN ACC1 RTS.  RTS PASSED.
